# SDR ALGA062011709AL

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Aircraft time: 26,349 hours, 28,059 cycles
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Part time: 22,231 hours, 2,737 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH NR 2 ENGINE LOST POWER AND WENT HOT, THEY TRIED TO MAKE A GO AROUND. THEY HAD TO LAND DUE TO THE A/C MAKING NOISES.  ACFT LANDED SAFELY.
